Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have cystic ovary. Taking medicine to get periods on time. Is this a serious problem?

hello. i m 22 years old. i dont get my periods on time. i tuk medicine and i got my periods now . but the cycle was 30 days long. i consulted the doctor and i did ultrasound scanning twice. doctor interpreted that i ve multi cystic ovary . what does it mean? also she said that i m nt producing dominant eggs . i m so tensed on hearing that, i need more info regarding this, is this a serious problem. ?? do i require any further treatment.? also my physician asked me to do some thyroid test as well. will all that be enough? kindly waiting for your valuable reply. do help me with my query !! thnkyou.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

Yes hypothyroidism can cause irregular and delayed cycles

PCOD can also cause delayed cycles

You have to take tablet metformin under your doctor's guidance and prescription

Get other tests also like FSH , LH , Testosterone , insulin resistance , DHEAS , Prolactin etc

Change your lifestyle means be more active and change your diet
For this you can see Polycystic ovaries in our forum

Best wishes
Take care
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor